# SDR SWAA2023051142220

- Difficulty date: April 27, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,909 hours, 30,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL CRACKED AT MAIN CABIN FLOOR AREA RBL 8.283; BETWEEN STA. 380 & STA. 400.<[01] REMOVED AND REPLACED ANGLE RBL 8.283; BETWEEN STA 380 & STA 400 REF. 737-700-SRM 51-40-02-0G-0 AND DWG 143A5400.;[02] CERTIFIED WORK COMPLETED;[03] CERTIFIED WORK COMPLETED
